# SDR 2001UALA01751

- Difficulty date: August 17, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 37,661 hours, 14,231 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CABIN FLOOR WEB BETWEEN INNER AND OUTER CREASE BEAM CORD WAS CORODED AT STA 1021 RBL 68.  MAJOR REPAIR ACCOMPLISHED. MANUFACTURED REPLACEMENT WEB FROM 7075-0 HEAT TREATED TO T6 INSTALLED NEW WEB BETWEEN STA.1020-1039 RBL68 STRINGER 17R.
